Chat with us, powered by LiveChat

AS A RESULT OF COVID-19 IMPACTS, USPS PACKAGE DELIVERY TIMES MAY BE EXTENDED

Major Robafen Syrup Guaifenesin 200 mg, 16 fl oz (2 Pack)

  • Sale
  • Regular price $17.99

  • American Express
  • Discover
  • Master
  • Visa
  • Apple Pay
  • JCB


We Make Returns & Refunds Easy

4.9 out of 5 Star Rated

"Best price I found online, super fast and reasonable shipping. I will shop at HargravesOTC again." - Sadie Anne, a satisfied customer


Compare To Active Ingredient to Robitussin Mucus & Chest Congestion
Purpose Helps Support the loosening of Phlegm (mucus)
Exp Date 02/2022
Uses
  • Helps Support the Temporary relief of cough due to minor throat and bronchial irritation as may occur with a common cold
  • Helps loosen phlegm (mucus) and thin bronchial secretions to drain the bronchial tubes
Directions

Adults and Children 12 years of age and over

  • Take 2 teaspoonfuls every 4 hours 
  • Do not take more than 6 doses in any 24-hour period

Children under 12 years of age

  • Do not use
Active Ingredients
  • See Image

Warnings

 

Keep out of Reach of Children

Ask a Doctor before use if

  • Cough that occurs with too much phlegm (mucus)
  • Persistent or chronic cough, such as occurs
    with smoking, asthma, chronic bronchitis
    or emphysema

Stop use and ask a doctor if

  • If cough lasts more than 7 days, comes back,
    or is accompanied by fever, rash,
    or persistent headache
  • A persistent cough may be a sign of a serious condition

If pregnant or breastfeeding

  • Ask a healthcare professional before use

* In case of overdoseget medical help or contact a Poison Control Center immediately at (1-800-222-1222)

Inactive Ingredients
  • See Image 

Other Information

  • Store at controlled room temperature
    68-77° F (20-25° C)
  • Do not refrigerate

Disclaimer

Content and information on Hargraves Online Healthcare is provided for informational purposes only. It is not meant to substitute the advice provided by one's physician or any other medical professional. You should not use the information contained herein for diagnosing or treating a health problem or disease, or prescribing medication. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease. While we work extremely hard to ensure that all product information is correct, manufacturers sometimes change their logos, packaging and products. You should use our site as a reference, carefully read all product packaging, and contact the manufacturer with any questions before using a product. We are not liable for inaccuracies or misstatements about products. Customer reviews are provided for informational purposes only. Customer reviews reflect the individual reviewer's results and experiences only and are not verified or endorsed by Hargraves Online Healthcare. Actual results may vary among users.

1 2 3 4 5 6 7 8 9 10 11

People who bought this product, also bought